# SDR DALA2019032902046

- Difficulty date: March 28, 2019
- Submitted: March 31, 2019
- Operation: Air carrier
- Aircraft: N351DN
- Make and model: Airbus A321-211
- Aircraft serial: 8251
- Aircraft time: 2,624 hours, 1,168 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SHIP 3051 - ATO - IN ATL AT APPROX. 80KTS DUE TO FLICKERING MASTER CAUTION LIGHT AND CREW REPORTED POSSIBLE ECAM WARNING: "F/CTL" PRIOR TO REJECTED TAKE-OFF. CORRECTIVE ACTION - PERFORMED FCDC 1 AND 2 TEST, EFCS GROUND SCAN, AFS/LAND TEST. ORDERED FMGC-1 PER ETS RECOMMENDATION.
